# SDR IPXA2022052782580

- Difficulty date: May 5, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2984501
- Condition: Chafed
- Location: L/H Fixed Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CL/H WING FIXED L/E LWR SKIN IS CHAFED BETWEEN STA XIS=328.74 AND XIS=341.555REPAIRED THE CHAFED SKIN AT STA XIS=328.74 AND XIS=341.555 IAW EA 011-5730-01-A9577 I/R AND UPS EO MD11-5730-83777-A (MINOR)
